# SDR SWIA200110216

- Difficulty date: September 30, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 12,124 hours, 16,168 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 452
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE PEGGED AT 2000 FPM, SWITCHED TO MANUAL; THAT HAD NO EFFECT ON PRESSURE.  RETURNED TO SLC. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW 21-30-00.  OPS CHECK GOOD.
